Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dry Mouth Urinating Alot And Sore Stomach

Hi, I m 19 and recently I have had a very dry mouth (no matter how much water I drink, the dryness remains) obviously drinking so much I feel the need to urinate alot more (more than usual, it is a full on wee every time I go) I also have a sore stomach which can becoming very uncomfortable after drinking water and almost feels like it is!
Asked On : Wed, 19 Jan 2011
Answers:  3 Views:  1694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i thinks you might have diabetes or theres a mouth wash for dry months i experience the same thing i only get it during the summer i wake up ever 20 mins to drink water sucks huhh
Answered: Wed, 19 Jan 2011
  Anonymous's Response
Thanks for your reply! Unfortunatly the throbbing pain in my stomach has increased.
I will be visiting a walk in medical centre and will reply with what the Doc says for other people that may come across these symptoms. ( hope its not diabetes ) DEFINATLY sucks!
Answered: Wed, 19 Jan 2011
General & Family Physician Dr. Joey's  Response
If you are taking some cold medications, they could cause you dry mouth.

The stomach pain could be because of 1.Functional Dyspepsia which is nothing but pain and indigestion without any ulcer or 2.Gastritis which means erosion of stomach surface or 3.more seriously,Peptic Ulcer. Did you try the antacids in the drugstore? The doctor might want you to take a 10 day course of Omeprazole.
Answered: Wed, 19 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor